# SDR UALA2010021600600

- Difficulty date: February 15, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 58,434 hours, 10,733 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Part number: 315W30133
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HOOPTIE BAND CLAMP UPPER PIVOT PIN RETAINER IS BROKEN.  REPLACED CLAMP.
